Madhara ya contraceptives


M

muhinda

JF-Expert Member
Joined
Dec 11, 2011
Messages
343
Points
225
Age
38
M

muhinda

JF-Expert Member
Joined Dec 11, 2011
343 225
Nimeipata hii kwenye email fowards nikaona si mbaya nikishare na wapendwa wa JF. Pia natambua kuna topic ilishaletwa hapa na watu wakashare experiences zao ambazo nyingi hazikuwa nzuri.

read this
Guys, please pass on to your wives/girlfriends.
In the past week, Nicole Dishuk, aged 31 newly graduated student with a doctoral degree about to start her new career as a Doctor, was flown into a nearby hospital, because she had passed out.
They found a blood clot in her neck, and immediately took her by helicopter to the ER to operate. By the time they removed the right half of her skull to relieve the pressure on her brain, the clot had spread to her brain causing severe damage. From last Wednesday night, she had been battling. They induced her into a coma to stop the blood flow, operated 3 times and .... finally, they said there was nothing left that they could do. They found multiple clots in the left side of her brain. The swelling would not stop, and she was on life support.
She died at 4:30 yesterday. She leaves behind a husband, 2 year old Brandon and 4 year old Justin. The CAUSE of DEATH - A birth control injection she was getting that allows you to only have your period three times a year. It interrupts your menstrual cycle, and although it is FDA approved, it shouldn't be!
So to the women in my address book - I ask you to boycott this product & deal with your cycle once a month so that you can live the rest of your life in a healthier manner.
Please send this to every woman you know - you may save someone's Life...
 
A

arinaswi

Senior Member
Joined
Sep 25, 2010
Messages
183
Points
170
A

arinaswi

Senior Member
Joined Sep 25, 2010
183 170
WOW!!! Amazing!! that is one of the side effects of hormonal birth control whether it is injection or pills or implants. Ila kwenye title usingeweka neno contraceptives peke yake ila ungeweka injectable, hormonal contraceptives. kwa mimi nadhani condom is very safe in terms of kutokuathiri system za mwili ila shida zake pia ni nyingi (inconsistent, incorrect use). anyway, what is in here is not what i had expected to see. thanks anyway.
 
M

muhinda

JF-Expert Member
Joined
Dec 11, 2011
Messages
343
Points
225
Age
38
M

muhinda

JF-Expert Member
Joined Dec 11, 2011
343 225
WOW!!! Amazing!! that is one of the side effects of hormonal birth control whether it is injection or pills or implants. Ila kwenye title usingeweka neno contraceptives peke yake ila ungeweka injectable, hormonal contraceptives. kwa mimi nadhani condom is very safe in terms of kutokuathiri system za mwili ila shida zake pia ni nyingi (inconsistent, incorrect use). anyway, what is in here is not what i had expected to see. thanks anyway.
I know, ila nilichogundua ni kwamba hata izo nyingine zi na matatizo, ndio maana nikaamua kugeneralise. Otherwise inabidi turudi kwenye traditional ways kwakweli. Maana hata hizi za kigeni sio 100% perfect. Inatisha sana
 

Forum statistics

Threads 1,285,940
Members 494,834
Posts 30,879,822
Top